# SDR IPXA2017110623314

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 63,587 hours, 13,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Loose
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD WALL LEFT SIDE SMOKE BARRIER CURTAIN LOOSE. SECURED MCD FWD WALL LEFT SIDE SMOKE BARRIER CURTAIN AS REQUIRED.
